# SDR 05FDEA04118

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 1119 TO STATION 6-10 L52 SPLICE FOUND CRACKED.  FORWARD CARGO STATION 1119 TO STATION 6-10 L52 SPLICE REMOVED AND   REPLACED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
